# SDR USAA2009100292690

- Difficulty date: October 2, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 50,032 hours, 33,157 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 656571035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - CRACK ON CHANNEL AT BS 727D + 10 INCHES, RBL 2.  REPLACED CHANNEL AT BS 727D + 10 INCHES, RBL 2 IAW B737-400 SRM 51-40-02.
